# SDR FDEA202104130910

- Difficulty date: April 13, 2021
- Submitted: April 14, 2021
- Operation: Air carrier
- Aircraft: N319FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 47820
- Aircraft time: 102,655 hours, 31,222 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: ACA32095
- Condition: Damaged
- Location: Zone 100
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UPPER MAIN DECK FLOOR PANEL APPRX STA 675-730 & LBL 75-107, FOUND NUMEROUS   DAMAGED SPOT ON UPPER SURFACE PANEL. RED MARKED FABRICATED NEW FLOOR PANEL ACA3209-5 FROM STA 675 - 730, LBL 75 - 107, AS REQ'D REF   FDX DWG SRZ-25-005. (MAJOR REPAIR).
